MathSciNet Relay Station
MathSciNet bibliographic data
MR1814099 42B20 (42B25 47G10)
Han, Y.-S.; Zhang, J. Cotlar-Stein lemma and the $Tb$ theorem. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1697–1703 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement